Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2020, Volume 75, Issue 6(456), Pages 177–178 (Mi umn9981)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Slide complexes and subword complexes

E. Yu. Smirnovab, A. А. Tutubalinaa

a HSE University
b Independent University of Moscow

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 5-100
Foundation for the Advancement of Theoretical Physics and Mathematics BASIS
Russian Foundation for Basic Research 20-01-00091-а
Simons Foundation
National Research University Higher School of Economics
The authors were partially supported by the HSE University Basic Research Programme and the Basis Foundation. The first author was also partially supported by the Russian Foundation for Basic Research (project no. 20-01-00091-a) and by the Simons Foundation (Simons–IUM Fellowship).


DOI: https://doi.org/10.4213/rm9981

Full text: PDF file (342 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2020, 75:6, 1162–1164

Bibliographic databases:

MSC: Primary 05E45; Secondary 20F55, 14M15
Received: 24.09.2020

Citation: E. Yu. Smirnov, A. А. Tutubalina, “Slide complexes and subword complexes”, Uspekhi Mat. Nauk, 75:6(456) (2020), 177–178; Russian Math. Surveys, 75:6 (2020), 1162–1164

Citation in format AMSBIB
\Bibitem{SmiTut20}
\by E.~Yu.~Smirnov, A.~А.~Tutubalina
\paper Slide complexes and subword complexes
\jour Uspekhi Mat. Nauk
\yr 2020
\vol 75
\issue 6(456)
\pages 177--178
\mathnet{http://mi.mathnet.ru/umn9981}
\crossref{https://doi.org/10.4213/rm9981}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4181065}
\elib{https://elibrary.ru/item.asp?id=46760963}
\transl
\jour Russian Math. Surveys
\yr 2020
\vol 75
\issue 6
\pages 1162--1164
\crossref{https://doi.org/10.1070/RM9981}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000625985500001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85103004985}


Linking options:
  • http://mi.mathnet.ru/eng/umn9981
  • https://doi.org/10.4213/rm9981
  • http://mi.mathnet.ru/eng/umn/v75/i6/p177

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. Yu. Smirnov, A. A. Tutubalina, “Slaid-mnogochleny i kompleksy podslov”, Matem. sb., 212:10 (2021), 131–151  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:114
    References:10
    First page:16

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021